# SDR SWIA201128513

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 22,058 hours, 17,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Rough
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS TO THE LEFT WITH FLAPS SELECTED TO 45 DEGREES.  (FLT 1301)  REMOVED ROUGH EDGES OF PAINT FROM ALL 4 FLAP ASSEMBLIES IN REFERENCE TO AMM.
